Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1938513, 11 pages
https://doi.org/10.1155/2017/1938513
Research Article

PID Controller Singularly Perturbing Impulsive Differential Equations and Optimal Control Problem

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Paholyothin Road, Klong Luang, Rangsit, Pathumthani 12121, Thailand

Correspondence should be addressed to Wichai Witayakiattilerd; ht.ca.ut.ics.tatshtam@iahciw

Received 27 July 2017; Revised 8 October 2017; Accepted 17 October 2017; Published 12 November 2017

Academic Editor: Alkesh Punjabi

Copyright © 2017 Wichai Witayakiattilerd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wichai Witayakiattilerd, “PID Controller Singularly Perturbing Impulsive Differential Equations and Optimal Control Problem,” Advances in Mathematical Physics, vol. 2017, Article ID 1938513, 11 pages, 2017. https://doi.org/10.1155/2017/1938513.